Some new families of pair sum graphs

R. Ponraj, Vijaya Xavier Parthipan, R. Kala

Abstract


In this paper we investigate the pair sum labeling behavior of Pn x Pn if n is even, Prism Cm x P2 is even and some cycle related graphs.


Full Text: PDF

How to Cite this Article:

R. Ponraj, Vijaya Xavier Parthipan, R. Kala, Some new families of pair sum graphs, Journal of Mathematical and Computational Science, Vol 2, No 3 (2012), 747-758

Copyright © 2012 R. Ponraj, Vijaya Xavier Parthipan, R. Kala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS